English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 14480754      Online Users : 51
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 理學院 > 物理系 > 期刊論文 >  Hidden Conservation Law for Sandpile Models

    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/54587

    Title: Hidden Conservation Law for Sandpile Models
    Authors: S.-C. Lee;W.-J. Tzeng
    教師: 李世昌
    Date: 1992
    Publisher: American Physical Society
    Relation: PHYSICAL REVIEW A, American Physical Society, Volume 45, Issue 2, JAN 15 1992, Pages 1253-1254
    Keywords: Conservation Law
    Sandpile Models
    Abstract: We point out that in certain classes of sandpile models, there exist conserved quantities, modulo the largest period of the system, under the toppling rule. In the deterministic case, explicit construction of such conserved quantities allows the exact solution of the models. With random seeding, the conservation laws also provide nontrivial informtion about the system.
    URI: http://www.aps.org/
    Appears in Collections:[物理系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    2010115010044.pdf241KbAdobe PDF143View/Open


    SFX Query


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback